Electronic Journal of Statistics

The Electronic Journal of Statistics (EJS) publishes research articles and short notes in theoretical, computational and applied statistics. The journal is open access. Articles are refereed and are held to the same standard as articles in other IMS journals. Articles become publicly available shortly after they are accepted.

EJS is sponsored by the Institute of Mathematical Statistics and by the Bernoulli Society.

EJS is an open access journal. Voluntary fees or donations to the Open Access Fund are accepted. Copyright for all articles in EJS is CC BY 4.0.

Top downloads over the last seven days

Uniformly valid confidence sets based on the LassoKarl Ewald and Ulrike SchneiderVolume 12, Number 1 (2018)
Slice inverse regression with score functionsDmitry Babichev and Francis BachVolume 12, Number 1 (2018)
Dimension reduction-based significance testing in nonparametric regressionXuehu Zhu and Lixing ZhuVolume 12, Number 1 (2018)
Locally stationary functional time seriesAnne van Delft and Michael EichlerVolume 12, Number 1 (2018)
Change detection via affine and quadratic detectorsYang Cao, Arkadi Nemirovski, Yao Xie, Vincent Guigues, and Anatoli JuditskyVolume 12, Number 1 (2018)
  • ISSN: 1935-7524 (electronic)
  • Publisher: The Institute of Mathematical Statistics and the Bernoulli Society
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2007--
  • Access: Open access
  • Euclid URL: https://projecteuclid.org/ejs